MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ENCOR ENSPIRE SYSTM 115V; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. ENCOR ENSPIRE SYSTM 115V; BIOPSY INSTRUMENT
Model Number E4115
Medical Device Problem Codes Suction Problem (2170); Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the serial number for the device was provided, a review of the device history record is currently being performed.The return of the sample is pending.However, video was provided for review.The investigation of the reported event is currently underway.(expiry date: 08/2045).
 
Event or Problem Description
It was reported that during the biopsy procedure, no fragments came in the collection basket.The physician tried to use the vacuum to aspirate and the pump did not work.Reportedly, the needle remained in the same position, but the equipment screen showed it as if the needle was spinning, even after releasing the vacuum control it was still shown as activated.The procedure was completed by using another device.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: the event was determined to be expected and the investigation did not identify any manufacturing and/or service-related issues, therefore a device history record review and a manufacturing review are not required.Investigation summary: it was reported for e4115 device serial number dycvf546 that during the biopsy procedure, no fragments came in the collection basket, the physician tried to use the vacuum to aspirate and the pump did not work.Reportedly, the needle remained in the same position, but the equipment screen showed it as if the needle was spinning, even after releasing the vacuum control it was still shown as activated, the procedure was completed by using another device and there was no reported patient injury.The device was received for evaluation.The enspire was visually examined upon receipt and was found to be free of physical damage.This investigation has been determined to be unconfirmed for the reported vacuum issue.The root cause cannot be determined as the problem could not be reproduced.No contributing and non contributing factors were identified.As the equipment didn't present issues and has passed all the tests, no action/repair required to the device.Labeling review: the review of the instructions for use, indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.H10: d4 (expiry date: 08/2045).H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
ENCOR ENSPIRE SYSTM 115V
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key11002555
Report Number2020394-2020-20830
Device Sequence Number3487295
Product Code KNW
UDI-Device Identifier00801741086113
UDI-Public(01)00801741086113
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K111100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE4115
Device Catalogue NumberE4115
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/09/2021
Initial Date Received by Manufacturer 11/17/2020
Supplement Date Received by Manufacturer06/11/2021
Initial Report FDA Received Date12/14/2020
Supplement Report FDA Received Date06/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;